Skip to content

slik_kitty

Joined: 02/05/2010
My Story:
There is no story for this user right now.

Latest Activity

Filter by:
Includes Expert Content
Reply: talking in sleep due to medication?
i've never heard of that being a side effect. Talk to your doctor.
Posted by slik_kitty
Reply: Gone Again
since she is an adult you don't have many options. you can get her committed to a...More
Posted by slik_kitty
Includes Expert Content
Reply: I don't know what to do
i'm glad you called your pdoc and figured that out.
Posted by slik_kitty
Reply: Update Nephew OT
so glad he is ok.
Posted by slik_kitty
Includes Expert Content
Reply: I don't know what to do
do call your doctor. your symptoms seem to be coming on alarmingly fast.
Posted by slik_kitty
Includes Expert Content
Reply: I don't know what to do
I know it's rough having to take meds for the rest of your life, but you know that this...More
Posted by slik_kitty
Includes Expert Content
Reply: Schizophrenia
sorry, this is a bipolar board and we don't know much about schizoprenia. as far as the...More
Posted by slik_kitty
Reply: Hello
I can't remember who you are since you are posting anonymously.
Posted by slik_kitty
Reply: Has anyone had success with Pristiq?
welcome to the board. i've never taken pristiq. just wanted to welcome you.
Posted by slik_kitty